# SDR USAA2014033100004

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 36,215 hours, 23,852 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Nut Plate
- Condition: Failed
- Location: Aoa Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG HIGH PITCHED SOUND AROUND ROW 2.  FLIGHT DIVERTED TO PHL & LANDED WITHOUT INCIDENT.  FOUND A BAD DOME NUTPLATE AT FIRST OFFICER'S AOA.  R & R BAD DOME NUTPLATE & ACCOMPLISHED ACFT PRESSURIZATION TEST.  NO LEAKS NOTED, ACFT OK FOR SERVICE.
